21 results for convergence.

Parameters for your search query:
Keyword    convergence

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Impact of Change in CEO Ownership on Future Firm Performance
Journal of Finance and Economics. 2020, 8(3), 100-106. DOI: 10.12691/jfe-8-3-2
Pub. Date: May 22, 2020Views: 1854Downloads: 2329
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Strong Convergence Theorems for Asymptotically almost Negatively Associated Random Variables
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 106-111. DOI: 10.12691/ajams-5-3-4
Pub. Date: September 05, 2017Views: 6986Downloads: 5737
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Family of Combined Iterative Methods for Solving Nonlinear Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32. DOI: 10.12691/ajams-5-1-5
Pub. Date: April 06, 2017Views: 9022Downloads: 7394
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Nonlinear Stochastic Differential Delay Equation with Markovian Switching
Journal of Mathematical Sciences and Applications. 2016, 4(1), 20-28. DOI: 10.12691/jmsa-4-1-4
Pub. Date: April 13, 2016Views: 9643Downloads: 8036
Open AccessArticle
Export: RIS | BibTeX | EndNote
Osteometric Assessment of the Mastoids for Gender Determination in Jordanians by Discriminant Function Analysis
American Journal of Medical and Biological Research. 2015, 3(4), 117-123. DOI: 10.12691/ajmbr-3-4-7
Pub. Date: July 03, 2015Views: 17623Downloads: 14974
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline
Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42. DOI: 10.12691/jmsa-2-3-3
Pub. Date: January 07, 2015Views: 27545Downloads: 16643
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 369-375. DOI: 10.12691/ajams-2-6-3
Pub. Date: November 26, 2014Views: 10209Downloads: 7256
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 19, 2014Views: 13035Downloads: 8160
Open AccessArticle
Export: RIS | BibTeX | EndNote
Immanent-Transcendence: Towards a More Ethically-Oriented CPD in the Wake of Uganda’s National Teachers Policy (2019)
American Journal of Educational Research. 2021, 9(10), 647-653. DOI: 10.12691/education-9-10-7
Pub. Date: October 28, 2021Views: 60Downloads: 252
Open AccessArticle
Export: RIS | BibTeX | EndNote
Comparison of Adams-Bashforth-Moulton Method and Milne-Simpson Method on Second Order Ordinary Differential Equation
Turkish Journal of Analysis and Number Theory. 2021, 9(1), 1-8. DOI: 10.12691/tjant-9-1-1
Pub. Date: January 08, 2021Views: 599Downloads: 1080
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects






Journals










Article Types